advertisement
Question
Posted by: Carol | 2008/02/04

New Person


CS ..I cant believe I feel so much better already I have been on meds for 5 days now ....

A friend of mine came to visit yesterday and she says im like a different person ....

I was always worried that if I went onto meds I woudl become Zombielike .... apparently not apart from the dopiness caused by the tegretol ..and the dopiness im managing by simply keeping myself busy and focused on something.

Im probably going to keep on about this for a while .... so please forgive me but i do need to talk about this.

but not obsessing about every little thing is so great ....

I never realised I was so bad .. now im finding out and feel a bit of a twit :) oh well such is life ... at least the few friends I have have been honest and stuck by me .

As for my poor husband .... oi vey....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi Carol --- good to hear that you're feeling so much better, so soon. Even if the rate of progress slows somewhat, domn't let yourself feel disappointed, and carry on doing all the good stuff. But this is why it is so worth while to continue, to persevere, in seeking the right meds which match your particular body chemistry, to gain the potential benefits. You're handling the dopiness wisely, and it ought to wear off reasonably soon. And your husband is surely enjoying the benefits of this, as well ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement